Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Using skin lite cream, good result. Stopped usage, normal skin. Side effects?

hello Dr. this is Anjali from Mumbai.. im using skin lite cream since last two month.. i can observe that my skin has become light than earlier .. but the problem is as i stop using it, i come back to my original color.. my question is how shall i maintain with the lite tone and is there any side effects on continue using skin lite.. please guide me
Asked On : Fri, 19 Apr 2013
Answers:  2 Views:  22979
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi Anjali, you stop skinlite cream application immediately, as it contains hydroquinone which produces dotted depigmentation permenantly... You avoid sun exposure, you can use good sun screen .. Wash the face with kojic acid containing face wash thrice a day.You may apply kojic acid and vitamin C containing cream daily at night till you get good result. You can take oral vitamin C , glutathion, vitamin E for few months... Avoid stress,tension and anxiety. Have nutritious food and good sleep. Do medtation and yog for mental peace. I hope you will get good result.. Ok
Answered: Fri, 19 Apr 2013
I find this answer helpful

 5 users find this helpful

3 Doctors agree with this answer

Dermatologist Dr. Sanjay Kumar Kanodia's  Response
Dec 2013
Hi Anjali,
Welcome and thanks for posting your qery to HCM.
You are using skinlite cream which contains Hydroquinone, Tretinoin and Mometasone in it. Amongst all the three contents, mometasone is mid potency steroid which can cause atrophy of skin, hair growth and dependence in long term use. So,you should stop using the cream immediately as it is cause long term side effects. The rest two contents -Hydroquinone and Tretinoin are safe to use but can cause side effects if not used under proper guidance by dermatologist.
I would suggest you to shift over to SKINLITE EVER cream under medical guidance which does not contain steroid in it and so the chances of side effects are less. More importantly do strict sun protection, include natural sunscreens in your diet in form of Vitamin A and C with plenty of minerals in it. Lastly love yourself and love of your skin color at the best.
Hope this information may help you. With best wishes for your skin,
Dr Sanjay K Kanodia
Answered: Fri, 19 Apr 2013
I find this answer helpful

 3 users find this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor